Hi,
I had been taking gabapentin 300mg twice a day for the past almost 4 years twice a day. Once in the morning and once at 3pm. About a week ago, I stopped taking it not thinking anything about it. The doctor then put me on Vistaril for anxiety. I took it a few days with no problems and then all of a sudden I ended up in the er with what they said were withdrawal symptoms from the stopping of the gabapentin. I really thought I was going to die-It was miserable! They told me to begin taking it again so in the past few days I have taken a total of 4 pills, none today yet because last night I ended up in the er again with the exact same symptoms of what I was feeling with the withdrawal. How do I reintroduce the drug back into my system without this happening? I called my dr. office many times and tried to have them lower it to 100mg but I can't be seen until Monday and they won't change it yet. Please help. Thank you! I don't want to experience this anymore. It was awful,